BibTeX record: journals/appml/GanZ04

download as .bib file

@article{DBLP:journals/appml/GanZ04,
  author    = {Siqing Gan and
               Weimin Zheng},
  title     = {Stability of multistep Runge-Kutta methods for systems of functional-differential
               and functional equations.},
  journal   = {Appl. Math. Lett.},
  year      = {2004},
  volume    = {17},
  number    = {5},
  pages     = {585--590},
  url       = {http://dx.doi.org/10.1016/S0893-9659(04)90130-9},
  doi       = {10.1016/S0893-9659(04)90130-9},
  timestamp = {Wed, 03 Sep 2014 02:01:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/GanZ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}